# SDR CA020429004

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 53,080 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1535927111
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LOWERING THE LANDING GEAR CONTROL LEVER A LOUD BAG WAS HEARD, LT GEAR CONFIRMED DOWN AND LOCK WITH THE OVERWING GEAR POP-UP INDICATOR AND AIRCRAFT LANDED SAFELY.  UPON INVESTIGATION ON THE GROUND, THE F/E REPORTED A COMPLETE FRACTURE OF THE LT MLG RETRACT ACTUATOR AND A BROKEN JURY BRACE.  GEAR DOOR FOUND DAMAGED ALSO AND WAS REPLACED, GEAR SWING PERFORM AND AIRCRAFT SERVICEABLE. THE DAMAGED PARTS WERE SENT TO LOCKHEED FOR ANALYSIS.
